# SDR SWAA2014072130151

- Difficulty date: June 25, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 54,789 hours, 43,631 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 6545412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER CHORD CRACKED AT WBL 135.5 JUST AFT OF STRINGER 2.  REPAIRED CHORD IAW EA.
